Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 56 Number 2 (Jun 2013)

Looking for a printed back issue?
225   On the Notion of Visibility of Torsors
Agashe, Amod
229   Cesàro Operators on the Hardy Spaces of the Half-Plane
Arvanitidis, Athanasios G.; Siskakis, Aristomenis G.
241   Versions of Schwarz's Lemma for Condenser Capacity and Inner Radius
Betsakos, Dimitrios; Pouliasis, Stamatis
251   Sign Changes of the Liouville Function on Quadratics
Borwein, Peter; Choi, Stephen K. K.; Ganguli, Himadri
258   The Smallest Pisot Element in the Field of Formal Power Series Over a Finite Field
Chandoul, A.; Jellali, M.; Mkaouar, M.
265   Embedding Distributions of Generalized Fan Graphs
Chen, Yichao; Mansour, Toufik; Zou, Qian
272   On Super Weakly Compact Convex Sets and Representation of the Dual of the Normed Semigroup They Generate
Cheng, Lixin; Luo, Zhenghua; Zhou, Yu
283   Transcendental Solutions of a Class of Minimal Functional Equations
Coons, Michael
292   Quasisymmetrically Minimal Moran Sets
Dai, Mei-Feng
306   Real Hypersurfaces in Complex Projective Space Whose Structure Jacobi Operator is Lie $\mathbb{D}$-parallel
Pérez, Juan de Dios; Suh, Young Jin
317   A Note on Conjectures of F. Galvin and R. Rado
Dorais, François G.
326   Restricting Fourier Transforms of Measures to Curves in $\mathbb R^2$
Erdoğan, M. Burak; Oberlin, Daniel M.
337   Certain Properties of $K_0$-monoids Preserved by Tracial Approximation
Fan, Qingzhai
344   Involutions and Anticommutativity in Group Rings
Goodaire, Edgar G.; Milies, César Polcino
354   The Sizes of Rearrangements of Cantor Sets
Hare, Kathryn E.; Mendivil, Franklin; Zuberman, Leandro
366   Multiple Solutions for Nonlinear Periodic Problems
Kyritsi, Sophia Th.; Papageorgiou, Nikolaos S.
378   Sharp Threshold of the Gross-Pitaevskii Equation with Trapped Dipolar Quantum Gases
Ma, Li; Wang, Jing
388   Application of Measure of Noncompactness to Infinite Systems of Differential Equations
Mursaleen, M.
395   Coessential Abelianization Morphisms in the Category of Groups
Oancea, D.
400   A Factorization Theorem for Multiplier Algebras of Reproducing Kernel Hilbert Spaces
Prunaru, Bebe
407   On Domination in Zero-Divisor Graphs
Rad, Nader Jafari; Jafari, Sayyed Heidar; Mojdeh, Doost Ali
412   Structure in Sets with Logarithmic Doubling
Sanders, T.
424   Convergent Sequences in Discrete Groups
Thom, Andreas
434   Some Remarks on the Algebraic Sum of Ideals and Riesz Subspaces
Wnuk, Witold
442   Closed Left Ideal Decompositions of $U(G)$
Zelenyuk, Yevhen

© Canadian Mathematical Society, 2018 :